# SDR GTIA2021091335982

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 13,300 hours, 5,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L3 AND R3 DOOR ASSIST BOTTLES LOW-SVCD L3 AND R3 DOOR ASSISTBOTTLES IAW AMM 52-10-00.
GAUGE NK 2236 CAL 02/22 TW NK 791 CAL 02/22"
